# SDR UPS04841699

- Difficulty date: January 6, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Tail Comp'T
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, SHEAR TIE CRACKED AT STA 1766 BETWEEN LONGERONS 9R AND 10R.  STOP DRILLED CRACK AND INSPECTED PER NDT SPM 06-10-01.  FABRICATED AND  INSTALLED REPAIR PER DAC DWG 5772706, AND DC8 SRM 53-2-0 FIG 1B.
